MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM
Model Number 701118090
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Doctor indicates that the handle separates form the needle assembly with minimal effort.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.After three notifications, the sample from the alleged complaint has not returned.However, due to this issue being reported numerous times for this part, the complaint was confirmed.Argon medical devices has received other complaints that the supercore semi-automatic biopsy instrument is coming apart during or prior to use.Argon has conducted an internal investigation and the plastic housing and plunger can be separated more easily than normal.Capa 2021-061 has been opened to document our investigation into the cause of this problem and the corrective action that are being taken to ensure that this never happens again.
 
Event or Problem Description

Brand Name
SUPERCORE BIOPSY INSTRUMENT 18GA X 9CM
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16271747
Report Number0001625425-2023-00949
Device Sequence Number5925332
Product Code KNW
UDI-Device Identifier00886333005895
UDI-Public00886333005895
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Model Number701118090
Device Catalogue Number701118090
Device Lot Number11248155
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown